Reflection and Refraction of SH-Waves at a Corrugated Interface between Two-Dimensional Transversely Isotropic Half-Spaces

この論文をさがす

著者

収録刊行物

  • Journal of physics of the earth  

    Journal of physics of the earth 45(5), 347-362, 1997-10 

    Published for the Seismological Society of Japan, the Volcanological Society of Japan and the Geodetic Society of Japan by Center for Academic Publications Japan

参考文献:  32件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002429183
  • NII書誌ID(NCID)
    AA00704960
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00223743
  • NDL 記事登録ID
    4406076
  • NDL 雑誌分類
    ZM41(科学技術--地球科学)
  • NDL 請求記号
    Z53-B237
  • データ提供元
    CJP書誌  NDL 
ページトップへ